# SDR 2015FA0000304

- Difficulty date: April 16, 2015
- Submitted: June 30, 2015
- Operation: General aviation
- Aircraft: B9573
- Make and model: Cirrus SR20
- Aircraft serial: SR202095
- Aircraft time: 2,649 hours
- Engine: Cont IO360ES
- Engine time: 649 hours
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Warning Light
- Condition: Illuminated
- Location: Fuel Flow
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(B9573) LOW FUEL FLOW WHILE TAKING OFF.
